RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 944–949 (Mi mz709)  

This article is cited in 15 scientific papers (total in 15 papers)

On a Class of Endotransitive Groups

A. R. Chekhlov

Tomsk State University

Abstract: We give a description of the reduced endotransitive torsion-free groups whose kernels of endomorphisms satisfy the ascending chain condition and for which the type of any nonzero element is comparable with some maximal type in the set of types of all nonzero elements of the group.

DOI: https://doi.org/10.4213/mzm709

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 863–867

Bibliographic databases:

UDC: 512.541
Received: 07.07.1999

Citation: A. R. Chekhlov, “On a Class of Endotransitive Groups”, Mat. Zametki, 69:6 (2001), 944–949; Math. Notes, 69:6 (2001), 863–867

Citation in format AMSBIB
\Bibitem{Che01}
\by A.~R.~Chekhlov
\paper On a Class of Endotransitive Groups
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 944--949
\mathnet{http://mi.mathnet.ru/mz709}
\crossref{https://doi.org/10.4213/mzm709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861576}
\zmath{https://zbmath.org/?q=an:1016.20037}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 863--867
\crossref{https://doi.org/10.1023/A:1010298919298}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz709
  • https://doi.org/10.4213/mzm709
  • http://mi.mathnet.ru/eng/mz/v69/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “On Weakly Quasipure Injective Groups”, Math. Notes, 81:3 (2007), 379–391  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. R. Chekhlov, “E-nilpotentnye i E-razreshimye abelevy gruppy klassa 2”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 1(9), 59–71  mathnet
    3. A. R. Chekhlov, “Nekotorye primery E-razreshimykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 3(11), 69–76  mathnet
    4. A. R. Chekhlov, “Commutator invariant subgroups of abelian groups”, Siberian Math. J., 51:5 (2010), 926–934  mathnet  crossref  mathscinet  isi
    5. A. R. Chekhlov, “$E$-solvable modules”, J. Math. Sci., 183:3 (2012), 424–434  mathnet  crossref  mathscinet
    6. A. R. Chekhlov, “E-engelevy abelevy gruppy stupeni $\le2$”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2012, no. 1(17), 54–60  mathnet
    7. M. I. Rogozinskii, “O $k$-vpolne tranzitivnosti vpolne razlozhimykh abelevykh grupp bez krucheniya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2012, no. 4(20), 25–35  mathnet
    8. A. R. Chekhlov, “On Abelian groups close to $E$-solvable groups”, J. Math. Sci., 197:5 (2014), 708–733  mathnet  crossref
    9. A. R. Chekhlov, “Torsion-Free Weakly Transitive $E$-Engel Abelian Groups”, Math. Notes, 94:4 (2013), 583–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. A. R. Chekhlov, “O pryamykh summakh tsiklicheskikh grupp s invariantnymi monomorfizmami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 60–65  mathnet  elib
    11. S. Ya. Grinshpon, M. I. Rogozinskii, “k-vpolne tranzitivnost odnorodno razlozhimykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 5–14  mathnet
    12. A. R. Chekhlov, Ml. V. Agafontseva, “Ob abelevykh gruppakh s tsentralnymi kvadratami kommutatorov endomorfizmov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 54–59  mathnet  elib
    13. V. M. Misyakov, “On some properties of endomorphism rings of Abelian groups”, J. Math. Sci., 230:3 (2018), 439–444  mathnet  crossref  mathscinet
    14. A. R. Chekhlov, “Vpolne inertnye podgruppy vpolne razlozhimykh grupp konechnogo ranga i ikh soizmerimost”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 3(41), 42–50  mathnet  crossref  elib
    15. V. M. Misyakov, “Vpolne tranzitivnye, tranzitivnye abelevy gruppy i nekotorye ikh obobscheniya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 4(42), 23–32  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:48
    References:9
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019